# SDR NWAA084725649

- Difficulty date: October 25, 2008
- Submitted: November 21, 2008
- Operation: Air carrier
- Aircraft: N549US
- Make and model: Boeing 757251
- Aircraft serial: 26496
- Aircraft time: 38,833 hours, 14,779 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING AN OVERNIGHT LINE CHECK THE EMERGENCY ESCAPE PATH LIGHTS AT ROWS 4AB THROUGH 6AB WERE INOPERATIVE.  MX FOUND THE ASSOCIATED BATTERY PACK TO BE DEFECTIVE, THE BATTERY PACK WAS REPLACED AND OPS WERE NORMAL AFTER THE BATTERY PACK WAS REPLACED.
